MDJunction - People Helping People
 
Ask a Question
05/04/2011 03:18 PM

Latuda so far

Zin

Well, so far, taking 40 mg of Latuda at night with 150 mg of Seroquel, I've discovered my first really not so good side effect, of course, it's the same one I had with Seroquel when I first started it.

I'm SOOOOOOOOOO sleepy in the mornings. It's all I can do to wake up. I've all but fallen asleep in my bowl of cereal!

'Course, I did have this with the Seroquel at 150 mg, too, when I first started it. I'm just going to have to go to bed earlier and see how that works. Ack! I love staying up and getting up! It's given me my time to myself!

Although, I have been going pretty hard the last several days, under a lot of stress, and not much sleep, so who's to say at this point if the strength of the sleepiness is due solely to the med or a combo of the med and my exhaustion. Something to keep in mind.

GOOD side effect! Today, after taking the Latuda at half dose for 3 nights, I actually did more today around the house than I've done in months!

May not sound like much to you guys, but it is to me... 2 loads of laundry, maybe 3 if I feel like it, cleaned up about half of the crap at the foot of the bed...maybe if I can keep this up, I'll be able to get out of the bed on my side and walk around the bed at night, instead of having to make my husband move, crawl over the dog, the cats, and the pillows on the bed! lol

Well...gotta run...gettin' pissed here at home.

zin

Reply

05/04/2011 08:52 PM
Joy75
Joy75  
Posts: 16717
Group Leader
I'm an Advocate

Sounds like things are going fairly well on the medication besides being so tired in the morning. I'm glad you are able to get more things done around the house. That is always a plus.

05/05/2011 11:03 AM
Zin

For me, it's amazing! Of course, I'm paying for it today with my knee...lol. Doc said that I had to go baby, baby, baby steps with my knee and if I overdid it, I'd be paying for it the next couple of days. Well, hopefully tomorrow will be better with my knee. Still got so much that needs to be done!

Hugs,

Zin


05/05/2011 11:35 AM
Elmstreet007
Elmstreet007  
Posts: 96
Member

I got prescribed some Latuda but I balked at the $60 copay. I opted to instead go back on my old med Geodon I had been off, which only cost me $35 and did the same thing. It's wierd, it used to make me sleepy in the morning like Latuda, but other than the first day I went back on it I have been having great energy from the moment I wake up. I have no idea what's making the change, I'll have to ask my doctor what's going on.

Hope the Latuda works out for you.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved